# SDR VNAA2013091600007

- Difficulty date: September 16, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 23,260 hours, 23,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emregency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW AND MX REPORTED ROWS 6 THROUGH 8 EMERGENCY LIGHT INOPERATIVE AND LOWER RT EMERGENCY LIGHT BY OVERWING EXIT INOPERATIVE.  MX TROUBLESHOT, R & R NR 3 EMERGENCY LIGHT INVERTER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
